MathSciNet Relay Station
MathSciNet bibliographic data
MR2722992 91A23 (49N70 91B76 93E20)
Dragone, D.; Lambertini, L.; Leitmann, G.; Palestini, A. A stochastic optimal control model of pollution abatement. Nonlinear Dyn. Syst. Theory 10 (2010), no. 2, 117–124.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement